# SDR MASA2011041202387

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,906 hours, 15,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01037
- Condition: Seized
- Location: Ac Bay
- Part time: 14,163 hours, 11,278 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG BURNING ODOR/SMOKE IN CABIN.  MX REMOVED AND REPLACED ACM.
